# SDR AALA20150505011

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 47,933 hours, 19,351 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 1296943
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RT PACK BLEED FAULTED & WOULDN`T RESET.  EMERGENCY DECLARED & FLIGHT LANDED WITHOUT INCIDENT.  R & R RT ENGINE 450 DEGREE THERMOSTAT IAW AMM 36-11-05.
